Maximal dissipativity of abstract differential operators of hyperbolic type
Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1678-1681
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_9_a17,
author = {L. I. Vainerman},
title = {Maximal dissipativity of abstract differential operators of hyperbolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1678--1681},
year = {1981},
volume = {17},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_9_a17/}
}
L. I. Vainerman. Maximal dissipativity of abstract differential operators of hyperbolic type. Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1678-1681. http://geodesic.mathdoc.fr/item/DE_1981_17_9_a17/